Vol. 71, No. 2, 1977

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Weak* generators of H∞ and l1

Raymond Craig Roan

Vol. 71 (1977), No. 2, 537–544
Abstract

We prove that a weak* generator of H has distinct radial limits. As a corollary, we show that a weak* generator of l1 must be univalent on the closed unit disc.

Mathematical Subject Classification
Primary: 30A76, 30A76
Milestones
Received: 14 December 1976
Published: 1 August 1977
Authors
Raymond Craig Roan